# SDR CALA2022011400133

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311242320000
- Condition: Cracked
- Location: Lhfr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE JOGGLE FASTENER HOLES LHFR20 TOP HOLES AFT ROW, HOLE A HA S A CRACK INDICATION, MUST BE REPAIRED BEFORE NEXT FLIGHT PER EA 5311-02442.
